# SDR CA040326005

- Difficulty date: March 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 25,099 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1510110
- Part serial: AC0086
- Condition: Leaking
- Location: Cabin
- Part time: 13,305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A SLIDE RAFT DEPLOYMENT TEST, FOUND SLIDE RAFT DEFLATING AT SLOW RATE BY A PIN HOLE.  PIN HOLE LOCATE ON FORWARD TUBULAR SECTION AT APPROXIMATELY 4 FEET FROM GROUND.  DEFECT IS UNDER INVESTIGATION WITH ENGINEERING AND VENDOR.
